# SDR HEEA084189

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N971AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3230
- Aircraft time: 1,605 hours
- System (JASC): 7100 · Powerplant System
- Part: Distributor
- Part number: 0292217030
- Part serial: 339B
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBON BUILD UP IN FUEL DISTRIBUTOR CAUSING ENGINE NOT TO START DUE TO COMPRESSOR WOULD NOT TURN.
